# SDR SWAA2024100227992

- Difficulty date: August 19, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOPSILL CORROSION; BS312+7 TO 328+10; RBL58; WL208<[01] UPDATED MEASUREMENT TABLE;[02] UPDATED STEPS 1-3;[03] STEP 2 UPDATE.;[04] EDIT TO MEASUREMENT TABLE;[05] CERTIFY;[06] STARTED REMOVING ALL FASTENERS IN FSD MOPSILL IAW SRM 51-40-02-0G-0;[07] COMPLETED STEP 4;[08] REMOVED DAMAGED MOPSILL AND COMPLETED INSTALLATION OF NEW MOPSILL IAW SRM 51-40-02 AND DWG:141A8310 REV. B.;[09] CC COMPLETE
